MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Codes Charging Problem (2892); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).Patient reported they had an issue connecting their communicator and would get communicator not detected when trying to use mystim rc.The issue began since day one.To agent's understanding patient seemed confused about their equipment so agent educated patient on the communicator, wireless recharger, mystim rc, and recharger application.During the call patient restarted the communicator then entered the communicator serial number manually.Patient got unable to connect.Patient charged the implant and the implant was depleted.Agent reviewed information.Agent also reviewed adapter information and that patient could only charge one equipment at a time and to only have one cord plugged in at a time.Upon further review patient was trying to up and down their stimulation and their representative sent them 2 videos.Agent understood this as education for their implant.Patient called back and reported they had trouble since day one, march 10th, or a little bit after march 10th when charging their implantable neurostimulator (ins).Patient couldn't take a reading when trying to charge the implant and it was difficult for them to get excellent connection.During the call patient charged the implant and got good connection and the implant was depleted.Patient confirmed they were sitting up with their belt on.Agent reviewed best charging practices but the issue did not resolve.Agent redirected patient to their healthcare provider (hcp) to address the issue.Upon further review agent reopened case to add representative into secure note.Patient called their representative march 10th about the issue.Patient mentioned their implant was in their left hip.Patient called back after speaking with danica and was confused about the charging cords.Patient said danica told them to keep one cord plugged in all the time.Reviewed.Patient mentioned they had a horrible time after they came home and started using the device.They called their rep who sent them home and rep found out the black cord was not good for the 'communicator'.Reviewed the black cord was to be used with the handset.Patient had the black cord plugged in the communicator and said it did not work.Patient said they were using their one phone cord with the communicator.Patient was not sure if the wall charger was their own or was provided to them.Reviewed rep ordered pa9101.Additional information has been received from patient that hcp directed to manufacturer representative for instructions for using the implant.The kit given to patient was defective.In mid march patient walked them through process and noted they were doing well and need to see a doctor which already scheduled.Second rep re-programmed handset and offered new info that should help.Offered a new belt if needed because the current belt takeshours to recharge and need to discuss.Currently they hand hold recharger to make quicker connection which was excellent but sit for shorter pads than before.Until this meeting with doctor on march 10th, they have lost confidence in scs and moving forward optimism for relief.Additional information has been received regarding difficulty charging their implant.Patient stated there was too much moving around of the wireless recharger (wr); patient noted the belt doesn't work and they have 1 pair or workout pants that they can use to hold the wr in place.Patient stated they have to sit for hours to get the implant charged and indicated a decision was made to switch to a non-rechargeable ins, due to the charging issues.Patient reported they are having an ablation on september 22 and have not been using the scs device for about a month, as they are getting some treatment and their hcp is trying to determine if it is the scs device or the ablation that is working.Patient mentioned scs device was implanted for lower lumbar nerve root disorder.Patient reported the handset was showing 100% charge, but they could not power it on; agent walked patient through powering on handset.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50895579
Report Number3004209178-2026-16289
Device Sequence Number21522996
Product Code LGW
UDI-Device Identifier00763000984687
UDI-Public(01)00763000984687(17)280128(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexFemale